Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Emergency Medicine
Volume 2015, Article ID 583869, 3 pages
http://dx.doi.org/10.1155/2015/583869
Case Report

Concurrent Spontaneous Sublingual and Intramural Small Bowel Hematoma due to Warfarin Use

1Department of Emergency Medicine, Ankara Atatürk Training and Research Hospital, Çankaya, 06800 Ankara, Turkey
2Department of Cardiology, Ankara Atatürk Training and Research Hospital, Çankaya, 06800 Ankara, Turkey
3Department of Emergency Medicine, Faculty of Medicine, Yıldırım Beyazıt University, Çankaya, Ankara, Turkey

Received 3 September 2015; Accepted 19 October 2015

Academic Editor: Kalpesh Jani

Copyright © 2015 Gül Pamukçu Günaydın et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. C. Bloom, T. Haegen, and M. A. Keefe, “Anticoagulation and spontaneous retropharyngeal hematoma,” Journal of Emergency Medicine, vol. 24, no. 4, pp. 389–394, 2003. View at Publisher · View at Google Scholar · View at Scopus
  2. R. González-García, G. Schoendorff, M. F. Muñoz-Guerra, F. J. Rodríguez-Campo, L. Naval-Gías, and J. Sastre-Pérez, “Upper airway obstruction by sublingual hematoma: a complication of anticoagulation therapy with acenocoumarol,” American Journal of Otolaryngology—Head and Neck Medicine and Surgery, vol. 27, no. 2, pp. 129–132, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Buyuklu, E. M. Bakirci, E. Topal, and G. Ceyhun, “Spontaneous lingual and sublingual haematoma: a rare complication of warfarin use,” BMJ Case Reports, 2014. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Altintoprak, E. Dikicier, M. Akyüz et al., “A retrospective review of patients with non-traumatic spontaneous intramural hematoma,” Turkish Journal of Gastroenterology, vol. 24, no. 5, pp. 392–399, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Parvizi, S. Mackeith, and M. Draper, “A rare cause of upper airway obstruction: spontaneous synchronous sublingual and laryngeal haematomas,” BMJ Case Reports, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. W. J. Frohna, R. C. Lowery Jr., and F. Pita, “Lingual and sublingual hematoma causing upper airway obstruction,” Journal of Emergency Medicine, vol. 43, no. 6, pp. 1075–1076, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. R. E. Berthelsen, S. Tadbiri, and C. V. Rosenstock, “Spontaneous sublingual haematoma in a patient treated with warfarin,” Acta Anaesthesiologica Scandinavica, vol. 57, no. 4, pp. 530–531, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. A. F. Cohen and S. P. Warman, “Upper airway obstruction secondary to warfarin-induced sublingual hematoma,” Archives of Otolaryngology—Head and Neck Surgery, vol. 115, no. 6, pp. 718–720, 1989. View at Publisher · View at Google Scholar · View at Scopus
  9. E. Brotfain, L. Koyfman, S. Andrey et al., “Spontaneous sublingual hematoma: surgical or non-surgical management?” International Journal of Case Reports and Images, vol. 3, no. 1, pp. 1–4, 2012. View at Publisher · View at Google Scholar
  10. E. Cashman, M. Shandilya, M. Amin, J. Hughes, and M. Walsh, “Warfarin-induced sublingual hematoma mimicking ludwig angina: conservative management of a potentially life-threatening condition,” Ear, Nose & Throat Journal, vol. 90, no. 2, article E1, 2011. View at Google Scholar · View at Scopus
  11. M. Moftah, R. Cahill, and S. Johnston, “Spontaneous sublingual and intramural small-bowel hematoma in a patient on oral anticoagulation,” Gastroenterology Insights, vol. 4, no. 2, article e17, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Abdel Samie, R. Sun, A. Huber, W. Höpfner, and L. Theilmann, “Spontaneous intramural small-bowel hematoma secondary to anticoagulant therapy: a case series,” Medizinische Klinik—Intensivmedizin und Notfallmedizin, vol. 108, no. 2, pp. 144–148, 2013. View at Publisher · View at Google Scholar · View at Scopus